# SDR HALA20240620166

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 56,090 hours, 9,137 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 20,639 hours, 3,361 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: False Indication
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS - AFTER ENGINE START AIR PACK 2 REG FAULT BLOCK TURN BACK. PERFORMED WIRE CHECK & INSULATION CHECK PER TSM 21-52-00-810-813-A RAN BOTH ENGINES NO PACK 2 FAULT DETECTED. REMOVED AND REPLACED PACK CONTROLLER 2 PER AMM 21-53-34. SYSTEM TEST OF PACK CONTROL & INDICATING SYSTEM SUCCESSFUL.
